Alert archive / Georgia / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 325, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 20, 2023, 6:13 PM EDT for 14 counties in Georgia. It was in force for 47 min. 21 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 20, 2023, 6:13 PM EDT (22:13 UTC)
- Expired
- Jul 20, 2023, 7:00 PM EDT
- In force
- 47 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Banks County, GA, Barrow County, GA, Clarke County, GA, DeKalb County, GA, Gwinnett County, GA, Hall County, GA, Jackson County, GA, Madison County, GA, Morgan County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Rockdale County, GA, Walton County, GA
The radar
The Atlanta radar (KFFC), 136 km from the middle of the area, began a volume at 22:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 20, 6:13 PM EDT | TSTM WND DMG | 2 N Stone Mountain, GA | A tree was downed on Carrington Court. |
| Jul 20, 6:13 PM EDT | TSTM WND DMG | 2 Sse Tucker, GA | A tree and power lines were downed onto Greer Circle at Roadhaven Drive. |
| Jul 20, 6:22 PM EDT | TSTM WND DMG | Loganville, GA | Multiple trees down within the city of Loganville. |
| Jul 20, 6:25 PM EDT | TSTM WND DMG | 3 W Arcade, GA | Multiple trees down near Jackson Trail Rd and Bradley Springs Dr. Trees uprooted, trampoline thrown, and carport collapsed. |
| Jul 20, 6:27 PM EDT | TSTM WND DMG | Gratis, GA | Tree down on home along Gratis Road. |
| Jul 20, 6:33 PM EDT | TSTM WND DMG | Monroe, GA | Multiple trees and powerlines down within the city of Monroe. |
| Jul 20, 6:35 PM EDT | TSTM WND DMG | 2 Ene Mount Vernon, GA | One tree down along Jack Creek Road and Mt Ena. |
| Jul 20, 6:40 PM EDT | TSTM WND DMG | 1 N Belmont, GA | The Red Cross reported a tree down on powerlines on Downs Crossing. |
| Jul 20, 6:42 PM EDT | TSTM WND DMG | 1 W Mount Vernon, GA | Tree down on Wall Road near Monroe. Additional reports of several trees down in Walton County. |
| Jul 20, 6:42 PM EDT | TSTM WND DMG | Gratis, GA | Tree down on home on Gratis Road between Hale Place Road and Shoal Creek Road. |
| Jul 20, 6:45 PM EDT | TSTM WND DMG | 1 S Athens, GA | Numerous reports of wind damage on the UGA Campus, including damage to gutters, awnings, shingles and windows. Trees and power lines were also down in multiple locations. |
| Jul 20, 6:45 PM EDT | TSTM WND DMG | 2 Se Social Circle, GA | One tree down along Thurman Baccus Road. |
| Jul 20, 6:45 PM EDT | TSTM WND DMG | Jefferson, GA | At least 23 reports of trees down across Jackson County. |
| Jul 20, 6:45 PM EDT | TSTM WND GST 66 | 1 Sse Athens, GA | A UGA Weather Stem Station located at 100 Sanford Drive measured a 66 mph wind gust. |
| Jul 20, 6:50 PM EDT | TSTM WND DMG | 1 Nw Beechwood Hills, GA | Photo from emergency management showing multiple large trees down in Forest Heights. |
| Jul 20, 6:50 PM EDT | TSTM WND GST 66 | 1 Sse Athens, GA | Mesonet station 0761W 0.6 SE Athens (WEATHERSTEM). |
| Jul 20, 6:54 PM EDT | TSTM WND GST 69 | 3 Ese Athens, GA | ASOS station KAHN Athens. |
| Jul 20, 6:55 PM EDT | TSTM WND DMG | 1 Ese Athens, GA | Multiple large pine trees toppled at the intersection of Lexington Rd and the Loop. |
| Jul 20, 6:55 PM EDT | TSTM WND DMG | 1 Ne Whitehall, GA | Photo of a large tree down on a car along Barrentt Shoals Rd. |
| Jul 20, 6:55 PM EDT | TSTM WND DMG | 2 Ene Whitehall, GA | Large tree down on a structure along Cedar Shoals Dr. |
| Jul 20, 7:00 PM EDT | TSTM WND DMG | Winterville, GA | Photo of a large tree down in the roadway along Main St in Winterville, GA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 22 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 20, 3:09 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.2 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1702 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 908 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
995
WUUS52 KFFC 202213
SVRFFC
GAC011-013-059-089-135-139-157-195-211-217-219-221-247-297-202300-
/O.NEW.KFFC.SV.W.0325.230720T2213Z-230720T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
613 PM EDT Thu Jul 20 2023
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Central DeKalb County in north central Georgia...
Gwinnett County in north central Georgia...
Clarke County in northeastern Georgia...
Eastern Hall County in north central Georgia...
Jackson County in northeastern Georgia...
Madison County in northeastern Georgia...
Northeastern Newton County in north central Georgia...
Northeastern Rockdale County in north central Georgia...
Oconee County in northeastern Georgia...
Barrow County in north central Georgia...
Northwestern Morgan County in north central Georgia...
Banks County in northeastern Georgia...
Walton County in north central Georgia...
Northwestern Oglethorpe County in northeastern Georgia...
* Until 700 PM EDT.
* At 612 PM EDT, severe thunderstorms were located along a line
extending from near Clermont to Suwanee, moving southeast at 50
mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Gainesville, Lawrenceville, Decatur, Conyers, Winder, Monroe,
Covington, Jefferson, Commerce, Watkinsville, Homer, Danielsville,
Lexington, Athens, Snellville, Suwanee, Buford, Lilburn, Loganville
and Norcross.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This is an EXTREMELY DANGEROUS SITUATION. These storms are producing
widespread wind damage across eastern Georgia. SEEK SHELTER NOW
inside a sturdy structure and stay away from windows!
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3443 8361 3449 8354 3446 8340 3432 8339
3424 8334 3426 8330 3424 8317 3427 8311
3423 8308 3417 8310 3413 8305 3387 8307
3372 8332 3370 8340 3368 8339 3354 8363
3377 8435 3426 8383 3441 8380 3449 8366
TIME...MOT...LOC 2212Z 298DEG 44KT 3446 8369 3405 8409
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH
$$1 follow-up statement
323
WWUS52 KFFC 202259
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
659 PM EDT Thu Jul 20 2023
GAC011-013-059-089-135-139-157-195-211-217-219-221-247-297-202308-
/O.EXP.KFFC.SV.W.0325.000000T0000Z-230720T2300Z/
DeKalb GA-Gwinnett GA-Clarke GA-Hall GA-Jackson GA-Madison GA-
Newton GA-Rockdale GA-Oconee GA-Barrow GA-Morgan GA-Banks GA-
Walton GA-Oglethorpe GA-
659 PM EDT Thu Jul 20 2023
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL DEKALB...GWINNETT...
CLARKE...EASTERN HALL...JACKSON...MADISON...NORTHEASTERN NEWTON...
NORTHEASTERN ROCKDALE...OCONEE...BARROW...NORTHWESTERN MORGAN...
BANKS...WALTON AND NORTHWESTERN OGLETHORPE COUNTIES WILL EXPIRE AT
700 PM EDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
north central and northeastern Georgia. A Severe Thunderstorm Watch
also remains in effect until 100 AM EDT for north central and east
central Georgia.
Remember, a Severe Thunderstorm Warning still remains in effect for
eastern Georgia.
LAT...LON 3443 8361 3449 8354 3446 8340 3432 8339
3424 8334 3426 8330 3424 8317 3427 8311
3423 8308 3417 8310 3413 8305 3387 8307
3372 8332 3370 8340 3368 8339 3354 8363
3377 8435 3426 8383 3441 8380 3449 8366
TIME...MOT...LOC 2258Z 298DEG 44KT 3420 8312 3380 8352
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 5:56 PM EDT, 17 minutes earlier.
Area forecast discussion, Jul 20, 5:56 PM EDT, 17 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 556 PM EDT Thu Jul 20 2023 .UPDATE... Issued at 556 PM EDT Thu Jul 20 2023 Extended the Severe Thunderstorm Watch to roughly the I-20 corridor. && .SHORT TERM... (This evening through Friday) Issued at 338 PM EDT Thu Jul 20 2023 Key Messages: -Severe Thunderstorm Watch in effect for northern and eastern GA -Heat Advisory in effect today for central GA Rest of Today: Strong to severe thunderstorms ongoing across parts of central and eastern TN are expected to move into portions of north Georgia this afternoon and evening. Best parameter space is over far northern GA at this time. Effective bulk shear values are close to 30kts. CAPE is extensive as our very warm afternoon combined with moisture advection has lead to plenty of surface buoyancy. Given current coverage over TN, storms will likely merge into more organized linear complex as they continue to the SE with organized cold pool. Until that happens, severe hail and wind with both be severe threats. Once more linear organization occurs, severe wind will likely be the primary threat. This threat looks like it will move across north GA SEward into eastern GA, possibly clipping some of the far northern metro counties. A severe thunderstorm watch has been issued to cover the most likely areas under threat this afternoon and evening. Alongside this, storms have been training in TN today. Cold pool outflow has been mostly stagnant against the WAA and moisture advection over the area. Storm motion vectors are well aligned to run along this boundary, allowing for storms that form along it to run parallel to it. This has lead to flash flooding concerns, and those concerns will extend into northern GA. The good news is that there has been a pick up in the southward motion of the boundary this afternoon - the bad news is that it is still moving rather slowly, and storm coverage is increasing overall. Flash flooding will be a threat in northern GA, especially in any locations that get impacted by multiple rounds of storms in quick succession with the very heavy rainfall rates induced in part by our high PWATs (approaching 1.8" in some places per analysis). Other thing still going on is the heat. Numerous sites today have reached the 105 threshold for heat index within the heat advisory, and those will continue to hang on through early evening. Rain or clouds may potentially cool a few locations off, but most all of the current spatial extent of the heat advisory will likely remain clear through evening. Heat Advisory will remain through 8 PM. Tonight/Tomorrow: Going into tonight, system should slowly begin to dissipate with eastward extent and should push into SC out of CWA. Models have been indicating some potential redevelopment over the metro and parts of west GA along the leftover boundary from the earlier convection during the early morning hours just before sunrise. Not expecting anything that forms with these to be strong or severe. Tomorrow will have some storm potential during the afternoon shifted over the CWA, especially given some remnant outflows that should be around to aid in convergence and lift. It's gonna be another hot one for central Georgia, provided we stay mostly clear through the day, and heat advisory may once again be needed. But uncertainty again on extent of cold pools and cloud cover will preclude issuance until evaluation tonight. Lusk && .LONG TERM... (Saturday morning through next Wednesday) Issued at 338 PM EDT Thu Jul 20 2023 Key Messages: - A frontal boundary will be the focus for storms over the weekend with a Marginal Risk (level 1 of 5) for severe storms in central Georgia. - Expect a relative minimum in summertime thunderstorms next Monday and Tuesday and a warming trend over the course of next week. Weekend Weather Considerations: The main driver of our weather over the weekend will be a nearly stationary frontal boundary draped from west to east across the region. The general thinking amongst the various options for deterministic and ensemble guidance is that the front will settle over central Georgia by Saturday afternoon and linger through Sunday. Other than the potential for elevated convection north of the boundary Saturday morning, the greatest potential for thunderstorms should be along and near the frontal boundary on both Saturday and Sunday. A potential wrinkle in this outlook would be if Friday nights convection is particularly widespread and intense. This could result in a more stable airmass in our region on Saturday or a more southerly position of the front due to cold pool interactions. A similar scenario could develop for Sunday if Saturdays activity is particularly intense. For the time being there does appear to be a potential for severe thunderstorms in central Georgia both Saturday and Sunday. The peak risk will likely coincide with the peak in diurnal heating (between 3 PM and 8 PM) both days. The primary severe hazard over the weekend should be damaging downburst winds, with meager shear and sub 6.0 C/km lapse rates limiting the hail potential. Regional temperatures and humidity should be bifurcated in the state on Saturday. Areas like the Atlanta Metro and mountains of north Georgia that will be north of the boundary should enjoy slightly below average temperatures (highs in the 80s) and humidity (dewpoints in the 60s). South of the front temperatures (lower 90) should be near average, but the humidity (dewpoints in the lower 70s) will have it feeling muggy. Temperatures and dewpoints may level out in the region a bit on Sunday with the majority of central and northern Georgia seeing slightly below average humidity and temperatures. Big Picture Trends for Next Week: The main trends for next week should be a gradual upward drift in temperatures and a relative minimum in diurnally driven convection early in the week. The primary drivers of the temperature trend should be a weakening trough over the Eastern U.S. and building ridge in the Plains. The main factor working against diurnally driven thunderstorms early next week should be the limited moisture. The GEFS and EPS means both have precipitable water values falling into the 0.9 to 1.2 inch range next Monday and Tuesday. This would be below average for July and would combine with other factors to limit instability (especially in northern Georgia). Albright && .AVIATION... (18Z TAFS) Issued at 145 PM EDT Thu Jul 20 2023 Challenging forecast. Storms in TN expected to slide to the south over time, with multiple waves forming and moving into N and E GA. TAF sites in metro ATL are right on border of being impacted by these waves, so uncertainty in impacts is high. Best estimates of impact times would be 22Z-02Z today, 06-10Z and after 18Z tomorrow. Otherwise, winds will be gusty at times, W to SW at 6-12 kts through period, with gusts up to 20 kts. SCT cu in place today and tomorrow, going SCT to BKN higher clouds overnight. Lower BKN deck near 040 or 050 possible with any storms that move through. //ATL Confidence...18Z Update... Low confidence timing and occurrence of TSRA/SHRA across most periods, high all others. Lusk && .PRELIMINARY POINT TEMPS/POPS... Athens 73 93 71 87 / 60 40 30 30 Atlanta 76 94 72 87 / 40 50 40 40 Blairsville 67 84 62 80 / 60 50 40 30 Cartersville 73 91 68 85 / 40 60 40 30 Columbus 78 98 74 92 / 20 40 30 60 Gainesville 73 91 70 86 / 60 40 30 30 Macon 77 98 74 92 / 20 40 30 60 Rome 73 91 69 86 / 40 60 40 30 Peachtree City 74 95 71 87 / 40 40 40 40 Vidalia 78 99 76 94 / 30 40 30 60 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM EDT this evening for GAZ039-049>051- 058>062-066>076-078>086-089>098-102>113. && SHORT TERM...NListemaa LONG TERM....Albright AVIATION...Lusk
Hazardous weather outlook, Jul 20, 12:36 PM EDT, 5 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1236 PM EDT Thu Jul 20 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-211645- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1236 PM EDT Thu Jul 20 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... A Heat Advisory has been issued for areas generally along and south of a line from LaGrange to Monticello, to Washington. Heat Index values up to 108 are expected. Take extra precautions to stay hydrated and limit time outdoors. There is a Slight Risk (level 2 of 5) of severe weather today. A thunderstorm complex will move through northern and central Georgia between 3 PM and midnight tonight. The strongest storms with this complex may produce damaging winds, frequent lightning and periods of heavy rain. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Thunderstorms will be possible in the region through next Wednesday. Storms may become more widespread in the state Friday afternoon into Saturday, then the greatest coverage is expected over central and southern Georgia Sunday through Wednesday. Isolated severe storms, particularly with damaging downburst winds, could occur through Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS.
In the hours before
Local storm report, Jul 20, 5:51 PM EDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
551 PM EDT Thu Jul 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM Tstm Wnd Gst 3 WSW Ball Ground 34.32N 84.42W
07/20/2023 M60 MPH Cherokee GA AWOS
60 mph wind gust reported at AWOS station
KCNI Canton in Cherokee county.
&&
SKLocal storm report, Jul 20, 6:00 PM EDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
600 PM EDT Thu Jul 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM Tstm Wnd Dmg 5 E Waleska 34.32N 84.46W
07/20/2023 Cherokee GA Public
Multiple trees downed on Lower Bethany Road
between Worley Road and Breedlove Road.
&&
KALLocal storm report, Jul 20, 6:04 PM EDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
604 PM EDT Thu Jul 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0456 PM Tstm Wnd Dmg 2 SW Tails Creek 34.67N 84.64W
07/20/2023 Gilmer GA 911 Call Center
Widespread downed trees reported county
wide.
&&
KALLocal storm report, Jul 20, 6:10 PM EDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
610 PM EDT Thu Jul 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM Tstm Wnd Gst 2 ENE Cumming 34.22N 84.11W
07/20/2023 M65 MPH Forsyth GA Mesonet
65 mph gust reported from Mesonet station
0637W 2.2 NE Cumming (WEATHERSTEM).
&&
SKLocal storm report, Jul 20, 6:11 PM EDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
611 PM EDT Thu Jul 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM Non-Tstm Wnd Gst 2 ENE Cumming 34.22N 84.12W
07/20/2023 M59 MPH Forsyth GA Mesonet
59 mph wind gust reported at Mesonet station
1076W 1.6 NE Cumming (WEATHERSTEM).
&&
SKLocal storm report, Jul 20, 6:12 PM EDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
612 PM EDT Thu Jul 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM Tstm Wnd Dmg 2 ENE Cumming 34.22N 84.12W
07/20/2023 Forsyth GA Mesonet
Corrects previous non-tstm wnd gst report
from 2 ENE Cumming. 59 mph wind gust
reported at Mesonet station 1076W 1.6 NE
Cumming (WEATHERSTEM).
&&
SKThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 9:15 PM EDT | Heat Advisory | FFC | Baldwin, Bibb, Bleckley, Butts, Chattahoochee, Crawford and 45 more | 23 hr |
| Jul 20, 3:20 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Towns, Union | 40 min |
| Jul 20, 4:00 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Union | 45 min |
| Jul 20, 4:12 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Murray, Walker, Whitfield | 63 min |
| Jul 20, 4:34 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Hall, Lumpkin, White | 41 min |
| Jul 20, 4:41 PM EDT | Special Weather Statement | FFC | Gilmer | 34 min |
| Jul 20, 4:44 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Gordon, Murray, Whitfield | 33 min |
| Jul 20, 5:00 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Fannin, Gilmer, Gordon, Lumpkin, Pickens and 1 more | 30 min |
| Jul 20, 5:12 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Forsyth, Hall, Lumpkin, Pickens and 1 more | 48 min |
| Jul 20, 5:22 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Dade, Floyd, Walker, Whitfield | 38 min |
| Jul 20, 5:30 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Barrow, Cherokee, Dawson, Forsyth, Fulton and 3 more | 45 min |
| Jul 20, 5:36 PM EDT | Special Weather Statement | FFC | Bartow | 24 min |
| Jul 20, 5:40 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee | 50 min |
| Jul 20, 5:44 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Chattooga, Cherokee, Floyd, Gordon | 46 min |
| Jul 20, 5:49 PM EDT | Special Weather Statement | FFC | Cobb, Gwinnett | 26 min |
| Jul 20, 5:57 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Chattooga, Cherokee, Cobb, DeKalb, Floyd and 4 more | 48 min |
| Jul 20, 6:23 PM EDT | Special Weather Statement | FFC | Clayton, Douglas, Fulton, Henry | 52 min |
| Jul 20, 6:27 PM EDT | Special Weather Statement | FFC | Carroll, Haralson | 48 min |
| Jul 20, 6:35 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Douglas, Fulton, Henry, Newton and 1 more | 25 min |
| Jul 20, 6:46 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Greene, Hancock, Henry, Jasper, Madison and 7 more | 59 min |
| Jul 20, 6:49 PM EDT | Special Weather Statement | FFC | Butts, Coweta, Fayette, Henry, Spalding | 41 min |
| Jul 20, 6:55 PM EDT | Special Weather Statement | FFC | Newton, Rockdale | 35 min |
| Jul 20, 6:57 PM EDT | Special Weather Statement | FFC | Polk | 33 min |
| Jul 20, 7:07 PM EDT | Special Weather Statement | FFC | Clarke | 38 min |
| Jul 20, 7:12 PM EDT | Special Weather Statement | FFC | Heard | 48 min |
| Jul 20, 7:32 PM EDT | Special Weather Statement | FFC | Baldwin, Jones, Lamar, Monroe, Pike, Putnam and 1 more | 43 min |
| Jul 20, 7:34 PM EDT | Special Weather Statement | FFC | Haralson | 26 min |
| Jul 20, 7:43 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Greene, Hancock, Taliaferro, Warren, Washington and 1 more | 62 min |
| Jul 20, 7:58 PM EDT | Special Weather Statement | FFC | Baldwin, Bibb, Jones, Wilkinson | 32 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.